Algebra
On the monoidal invariance of the cohomological dimension of Hopf algebras
Comptes Rendus. Mathématique, Volume 360 (2022) no. G5, pp. 561-582.

We discuss the question of whether the global dimension is a monoidal invariant for Hopf algebras, in the sense that if two Hopf algebras have equivalent monoidal categories of comodules, then their global dimensions should be equal. We provide several positive new answers to this question, under various assumptions of smoothness, cosemisimplicity or finite dimension. We also discuss the comparison between the global dimension and the Gerstenhaber–Schack cohomological dimension in the cosemisimple case, obtaining equality in the case the latter is finite. One of our main tools is the new concept of twisted separable functor.

Nous étudions la question de l’invariance monoïdale de la dimension globale des algèbres de Hopf : si deux algèbres de Hopf ont des catégories de comodules monoïdalement équivalentes, ont-elles même dimension globale ? Nous apportons plusieurs nouvelles réponses positives dans les cas d’algèbres de Hopf lisses, cosemisimples ou de dimension finie. Nous comparons également la dimension globale et la dimension cohomologique de Gerstenhaber–Schack dans le cas cosemisimple. Un outil important pour obtenir ces divers résultats est la nouvelle notion de foncteur séparable twisté.

Received:
Revised:
Accepted:
Published online:
DOI: 10.5802/crmath.329
Classification: 16T05, 16E40, 16E10
Bichon, Julien 1

1 Université Clermont Auvergne, CNRS, LMBP, 63000 Clermont-Ferrand, France
@article{CRMATH_2022__360_G5_561_0,
     author = {Bichon, Julien},
     title = {On the monoidal invariance of the cohomological dimension of {Hopf} algebras},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {561--582},
     publisher = {Acad\'emie des sciences, Paris},
     volume = {360},
     number = {G5},
     year = {2022},
     doi = {10.5802/crmath.329},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/crmath.329/}
}
TY  - JOUR
AU  - Bichon, Julien
TI  - On the monoidal invariance of the cohomological dimension of Hopf algebras
JO  - Comptes Rendus. Mathématique
PY  - 2022
SP  - 561
EP  - 582
VL  - 360
IS  - G5
PB  - Académie des sciences, Paris
UR  - http://www.numdam.org/articles/10.5802/crmath.329/
DO  - 10.5802/crmath.329
LA  - en
ID  - CRMATH_2022__360_G5_561_0
ER  - 
%0 Journal Article
%A Bichon, Julien
%T On the monoidal invariance of the cohomological dimension of Hopf algebras
%J Comptes Rendus. Mathématique
%D 2022
%P 561-582
%V 360
%N G5
%I Académie des sciences, Paris
%U http://www.numdam.org/articles/10.5802/crmath.329/
%R 10.5802/crmath.329
%G en
%F CRMATH_2022__360_G5_561_0
Bichon, Julien. On the monoidal invariance of the cohomological dimension of Hopf algebras. Comptes Rendus. Mathématique, Volume 360 (2022) no. G5, pp. 561-582. doi : 10.5802/crmath.329. http://www.numdam.org/articles/10.5802/crmath.329/

[1] Aljadeff, Eli; Etingof, Pavel; Gelaki, Shlomo; Nikshych, Dmitri On twisting of finite-dimensional Hopf algebras, J. Algebra, Volume 256 (2002) no. 2, pp. 484-501 | DOI | MR | Zbl

[2] Banica, Teodor; Vergnioux, Roland Fusion rules for quantum reflection groups, J. Noncommut. Geom., Volume 3 (2009) no. 3, pp. 327-359 | DOI | MR | Zbl

[3] Bichon, Julien Free wreath product by the quantum permutation group, Algebr. Represent. Theory, Volume 7 (2004) no. 4, pp. 343-362 | DOI | MR | Zbl

[4] Bichon, Julien Co-representation theory of universal co-sovereign Hopf algebras, J. Lond. Math. Soc., Volume 75 (2007) no. 1, pp. 83-98 | DOI | MR | Zbl

[5] Bichon, Julien Hochschild homology of Hopf algebras and free Yetter-Drinfeld resolutions of the counit, Compos. Math., Volume 149 (2013) no. 4, pp. 658-678 | DOI | MR | Zbl

[6] Bichon, Julien Hopf-Galois objects and cogroupoids, Rev. Unión Mat. Argent., Volume 55 (2014) no. 2, pp. 11-69 | MR | Zbl

[7] Bichon, Julien Gerstenhaber-Schack and Hochschild cohomologies of Hopf algebras, Doc. Math., Volume 21 (2016), pp. 955-986 | MR | Zbl

[8] Bichon, Julien Cohomological dimensions of universal cosovereign Hopf algebras, Publ. Mat., Barc., Volume 62 (2018) no. 2, pp. 301-330 | DOI | MR | Zbl

[9] Bichon, Julien; Franz, Uwe; Gerhold, Malte Homological properties of quantum permutation algebras, New York J. Math., Volume 23 (2017), pp. 1671-1695 | MR | Zbl

[10] Brown, Kenneth S. Cohomology of groups, Graduate Texts in Mathematics, 87, Springer, 1994, x+306 pages (Corrected reprint of the 1982 original) | MR

[11] Caenepeel, Stefaan; Militaru, Gigel; Zhu, Shenglin Crossed modules and Doi–Hopf modules, Isr. J. Math., Volume 100 (1997), pp. 221-247 | DOI | MR | Zbl

[12] Caenepeel, Stefaan; Militaru, Gigel; Zhu, Shenglin Frobenius and separable functors for generalized module categories and nonlinear equations, Lecture Notes in Mathematics, 1787, Springer, 2002, xiv+354 pages | DOI | MR

[13] Chirvasitu, Alexandru Cosemisimple Hopf algebras are faithfully flat over Hopf subalgebras, Algebra Number Theory, Volume 8 (2014) no. 5, pp. 1179-1199 | DOI | MR | Zbl

[14] Chirvasitu, Alexandru Relative Fourier transforms and expectations on coideal subalgebras, J. Algebra, Volume 516 (2018), pp. 271-297 | DOI | MR | Zbl

[15] Chirvasitu, Alexandru; Walton, Chelsea; Wang, Xingting Gelfand-Kirillov dimension of cosemisimple Hopf algebras, Proc. Am. Math. Soc., Volume 147 (2019) no. 11, pp. 4665-4672 | DOI | MR | Zbl

[16] Dicks, Warren; Dunwoody, Martin J. Groups acting on graphs, Cambridge Studies in Advanced Mathematics, 17, Cambridge University Press, 1989, xvi+283 pages | MR

[17] Doi, Yukio Braided bialgebras and quadratic bialgebras, Commun. Algebra, Volume 21 (1993) no. 5, pp. 1731-1749 | MR | Zbl

[18] Etingof, Pavel; Gelaki, Shlomo On finite-dimensional semisimple and cosemisimple Hopf algebras in positive characteristic, Int. Math. Res. Not. (1998) no. 16, pp. 851-864 | DOI | MR | Zbl

[19] Etingof, Pavel; Gelaki, Shlomo; Nikshych, Dmitri; Ostrik, Victor Tensor categories, Mathematical Surveys and Monographs, 205, American Mathematical Society, 2015, xvi+343 pages | DOI | MR

[20] Fima, Pierre; Pittau, Lorenzo The free wreath product of a compact quantum group by a quantum automorphism group, J. Funct. Anal., Volume 271 (2016) no. 7, pp. 1996-2043 | DOI | MR | Zbl

[21] Gerstenhaber, Murray; Schack, Samuel D. Bialgebra cohomology, deformations, and quantum groups, Proc. Natl. Acad. Sci. USA, Volume 87 (1990) no. 1, pp. 478-481 | DOI | MR | Zbl

[22] Ginzburg, Victor; Kumar, Shrawan Cohomology of quantum groups at roots of unity, Duke Math. J., Volume 69 (1993) no. 1, pp. 179-198 | MR | Zbl

[23] Joyal, André; Street, Ross An introduction to Tannaka duality and quantum groups, Category theory (Como, 1990) (Lecture Notes in Mathematics), Volume 1488, Springer, 1991, pp. 413-492 | DOI | MR | Zbl

[24] Klimyk, Anatoli; Schmüdgen, Konrad Quantum groups and their representations, Texts and Monographs in Physics, Springer, 1997, xx+552 pages | DOI | MR

[25] Larson, Richard G. Characters of Hopf algebras, J. Algebra, Volume 17 (1971), pp. 352-368 | DOI | MR | Zbl

[26] Larson, Richard G.; Radford, David E. Finite-dimensional cosemisimple Hopf algebras in characteristic 0 are semisimple, J. Algebra, Volume 117 (1988) no. 2, pp. 267-289 | DOI | MR | Zbl

[27] Lemeux, François; Tarrago, Pierre Free wreath product quantum groups: the monoidal category, approximation properties and free probability, J. Funct. Anal., Volume 270 (2016) no. 10, pp. 3828-3883 | DOI | MR | Zbl

[28] Lorenz, Maria E.; Lorenz, Martin On crossed products of Hopf algebras, Proc. Am. Math. Soc., Volume 123 (1995) no. 1, pp. 33-38 | DOI | MR | Zbl

[29] Masuoka, Akira Cleft extensions for a Hopf algebra generated by a nearly primitive element, Commun. Algebra, Volume 22 (1994) no. 11, pp. 4537-4559 | DOI | MR | Zbl

[30] Masuoka, Akira; Wigner, David Faithful flatness of Hopf algebras, J. Algebra, Volume 170 (1994) no. 1, pp. 156-164 | DOI | MR | Zbl

[31] Montgomery, Susan Hopf algebras and their actions on rings, CBMS Regional Conference Series in Mathematics, 82, American Mathematical Society, 1993, xiv+238 pages | DOI | MR

[32] Mrozinski, Colin Quantum groups of GL (2) representation type, J. Noncommut. Geom., Volume 8 (2014) no. 1, pp. 107-140 | DOI | MR | Zbl

[33] Mrozinski, Colin Quantum automorphism groups and SO(3)-deformations, J. Pure Appl. Algebra, Volume 219 (2015) no. 1, pp. 1-32 | DOI | MR | Zbl

[34] Năstăsescu, Constantin; Van den Bergh, Michel; Van Oystaeyen, Freddy Separable functors applied to graded rings, J. Algebra, Volume 123 (1989) no. 2, pp. 397-413 | DOI | MR | Zbl

[35] Podleś, Piotr; Müller, E. Introduction to quantum groups, Rev. Math. Phys., Volume 10 (1998) no. 4, pp. 511-551 | DOI | MR | Zbl

[36] Radford, David E. Minimal quasitriangular Hopf algebras, J. Algebra, Volume 157 (1993) no. 2, pp. 285-315 | DOI | MR | Zbl

[37] Raedschelders, Theo; Van den Bergh, Michel The Manin Hopf algebra of a Koszul Artin-Schelter regular algebra is quasi-hereditary, Adv. Math., Volume 305 (2017), pp. 601-660 | DOI | MR | Zbl

[38] Rafael, M. D. Separable functors revisited, Commun. Algebra, Volume 18 (1990) no. 5, pp. 1445-1459 | DOI | MR | Zbl

[39] Schauenburg, Peter Hopf modules and Yetter-Drinfelʼd modules, J. Algebra, Volume 169 (1994) no. 3, pp. 874-890 | DOI | MR | Zbl

[40] Schauenburg, Peter Hopf bi-Galois extensions, Commun. Algebra, Volume 24 (1996) no. 12, pp. 3797-3825 | DOI | MR

[41] Schauenburg, Peter Bi-Galois objects over the Taft algebras, Isr. J. Math., Volume 115 (2000), pp. 101-123 | DOI | MR | Zbl

[42] Schauenburg, Peter Hopf-Galois and bi-Galois extensions, Galois theory, Hopf algebras, and semiabelian categories (Fields Institute Communications), Volume 43, American Mathematical Society, 2004, pp. 469-515 | MR | Zbl

[43] Shnider, Steven; Sternberg, Shlomo Quantum groups from coalgebras to Drinfeld algebras. A guided tour, International Press, 1993, xxii+496 pages | MR | Zbl

[44] Ştefan, Dragoş Hochschild cohomology on Hopf Galois extensions, J. Pure Appl. Algebra, Volume 103 (1995) no. 2, pp. 221-233 | DOI | MR | Zbl

[45] Taillefer, Rachel Injective Hopf bimodules, cohomologies of infinite dimensional Hopf algebras and graded-commutativity of the Yoneda product, J. Algebra, Volume 276 (2004) no. 1, pp. 259-279 | DOI | MR | Zbl

[46] Wang, Shuzhou Quantum symmetry groups of finite spaces, Commun. Math. Phys., Volume 195 (1998) no. 1, pp. 195-211 | DOI | MR | Zbl

[47] Wang, Xingting; Yu, Xiaolan; Zhang, Yinhuo Calabi-Yau property under monoidal Morita-Takeuchi equivalence, Pac. J. Math., Volume 290 (2017) no. 2, pp. 481-510 | DOI | MR | Zbl

[48] Weibel, Charles A. An introduction to homological algebra, Cambridge Studies in Advanced Mathematics, 38, Cambridge University Press, 1994, xiv+450 pages | DOI | MR

[49] Woronowicz, Stanisław L. Compact matrix pseudogroups, Commun. Math. Phys., Volume 111 (1987) no. 4, pp. 613-665 | DOI | MR | Zbl

[50] Yu, Xiaolan Hopf-Galois objects of Calabi-Yau Hopf algebras, J. Algebra Appl., Volume 15 (2016) no. 10, 1650194, 19 pages | MR | Zbl

Cited by Sources: